Random convex combinations of order statistics

Eric Beutner*, Udo Kamps

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

For order statistics Xi, n, Xj, n, Xk, n with 1 ≤ i < j < k ≤ n, and an independent beta distributed random variable C the distributional equation Xj, n over(=, d) (1 - C) · Xi, n + C · Xk, n is established for uniform distributions as well as seen to be characteristic.

Original languageEnglish
Pages (from-to)1133-1136
Number of pages4
JournalStatistics and Probability Letters
Volume77
Issue number11
DOIs
Publication statusPublished - 15 Jun 2007
Externally publishedYes

Keywords

  • Beta distribution
  • Order statistics
  • Random convex combinations
  • Record values

Fingerprint Dive into the research topics of 'Random convex combinations of order statistics'. Together they form a unique fingerprint.

Cite this